Journal of Mathematics and Statistics

On Calculating the Hougaard Measure of Skewness in a Nonlinear Regression Model with Two Parameters

S. A. EL-Shehawy

DOI : 10.3844/jmssp.2009.360.364

Journal of Mathematics and Statistics

Volume 5, Issue 4

Pages 360-364


Problem statement: This study presented an alternative computational algorithm for determining the values of the Hougaard measure of skewness as a nonlinearity measure in a Nonlinear Regression model (NLR-model) with two parameters. Approach: These values indicated a degree of a nonlinear behavior in the estimator of the parameter in a NLR-model. Results: We applied the suggested algorithm on an example of a NLR-model in which there is a conditionally linear parameter. The algorithm is mainly based on many earlier studies in measures of nonlinearity. The algorithm was suited for implementation using computer algebra systems such as MAPLE, MATLAB and MATHEMATICA. Conclusion/Recommendations: The results with the corresponding output the same considering example will be compared with the results in some earlier studies.


© 2009 S. A. EL-Shehawy. This is an open access article distributed under the terms of the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original author and source are credited.